# SDR 97ZZZX842

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N188SC
- Make and model: Swrngn SA226T
- Aircraft serial: T276
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: MS245474
- Condition: Out Of Adjust
- Location: Steering Arming
- Part time: 4,093 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF NOSE WHEEL STEERING ON TAKEOFF ROLL.  DIRECTIONAL CONTROL WAS LOST AND AIRCRAFT RAN OFF OF THE RUNWAY ONTO THE GRASS.  AIRCRAFT WAS NOT DAMAGED AND NO INJURIES RESULTED.  AIRCRAFT WAS FERRIED TO MAINTENANCE BASE AND A COMPLETE FUNCTIONAL CHECK OF THE NOSE WHEEL STEERING SYSTEM WAS PERFORMED.  THE ONLY DEFECT NOTED WAS THAT THE SPEED LEVER NOSE STEERING ARMING SWITCH P/N MS24547-4 WAS OUT OF ADJUSTMENT CAUSING THE NOSE WHEEL STEERING TO NOT ACTIVATE WHEN THE SPEED LEVERS WERE RETARDED.
